# SDR JJBA20250627020

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 43,372 hours, 30,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C01246
- Condition: Inoperative
- Location: Zone 200
- Part time: 289 hours, 269 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE AFT EMERGENCY CEILING LIGHT INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT HOUSING. OPS CHECK FAILED. REMOVED AND REPLACED #4 EMERGENCY LIGHT BATTERY CHARGER ASSEMBLY. OPS CHECK SAT.
